# SDR CA970203003

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2200 · Auto Flight System
- Part: Flight Recorder
- Condition: Inoperative
- Location: Autoland
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

(CAN) AUTOLAND WITH 5 KTS TAILWIND CAUSED HEAVY LANDING. AIRBUS ADVISED AND REPLIED WITH CAUSE FROM DOWNLOADED DFDR INFO INCLUDING SIDE WIND FACTORS NOT REPORTED AT TIME OF INCIDENT. ALL AUTOLANDS SUSPENDED UNTIL FURTHER NOTICE.
